# SDR IPXA09M56554

- Difficulty date: June 13, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING O/B TRAILING EDGE FLAP STOP FITTING SUSPECT CRACK AS MARKED.  HFEC INSP C/O ON STOP FITTING, FOUND CRACK AS MARKED.  STOP FITTING REMOVED PER SRM 51-33-01 VOL II REV 40.  NEW STOP FITTING HOLES PICK-UP.  NEW STOP FITTING INSTALLED ON RT WING O/B TRAILING EDGE FLAP.
